MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 NEUTRAL E1 LINER 36MM E; PROSTHETIC, HIP

ZIMMER BIOMET, INC. G7 NEUTRAL E1 LINER 36MM E; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Item number 650-1057 item name cer bioloxd option hd36mm lot # 2957963.Item number 650-1064 item name cer option type 1 tprsleve -6 lot # 2959033.Item number 51-106110 item name tprlc 133 mp type1 pps so11.0 lot # 6473490.Item number 00625006520 item name bone scr 6.5x20 self-tap lot # 64032379.Item number 00625006525 item name bone scr 6.5x25 self-tap lot # 64386886.The device will not be returned for analysis, remains implanted; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental mdr will be submitted.
 
Event or Problem Description
It was reported by the sales rep that their accountant complained to about a bad hip surgery that was done in july of 2019.She complains of extreme pain, and has been trying to get the doctor to help her.The doctor has said the cup liner separated.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: g3; h2; h3; h4; h6.  no product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
G7 NEUTRAL E1 LINER 36MM E
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11897576
Report Number0001825034-2021-01623
Device Sequence Number14520055
Product Code PBI
UDI-Device Identifier00880304526426
UDI-Public(01)00880304526426(17)240316(10)6505015
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,distributor,health p
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/16/2024
Device Model NumberN/A
Device Catalogue Number010000857
Device Lot Number6505015
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/11/2021
Supplement Date Received by Manufacturer09/14/2021
Initial Report FDA Received Date05/27/2021
Supplement Report FDA Received Date09/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Other;
Patient Age63 YR